# SDR CALA2023100902990

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: Fr.65 Str.R/H31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AFT UNDER FLOOR COMPARTMENT, FR.65 STR. R/H 31, STRINGER AND STRINGER BRACKET EXFOLIATION CORROSION PER HAECO LCQ NR 9298 790 (32790) REMOVED & REPLACED STRINGER 31 RT FR65 IAW A319 SRM 51-72-11.
